The FDA announced on February 19, 2008 that Actavis Inc. is recalling certain Fentyl transdermal patches. These patches may be defective causing an excess amount of medication to be administered to the patient. This overdose of medication can lead to respiratory depression and possible fatal overdose.
The recall extended to patches with doses of 25, 50, 75 and 100 mcg/hr. It is not known at this time if anyone has been injured as a result of these faulty patches, however, the manufacturer has recalled 14 lots of Fentanyl patches due to this fold over defect, which causes a possible overdose of medication.
If you or anyone you know has suffered from respiratory distress or death while on one of these patches, contact an attorney immediately. You may have a right to take legal action against the manufacturer, Actavis.
Currently a partner with the McCallister Law Group, Marc McCallister first worked as a defense attorney at a large insurance defense firm where he defended area hospitals and physicians. He now concentrates on his areas of expertise, which include medical malpractice, nursing home abuse, products liability, premises liability, motor vehicle and wrongful death cases.